# SDR ALGA2014080833253

- Difficulty date: August 6, 2014
- Submitted: August 8, 2014
- Operation: Air carrier
- Aircraft: N139TZ
- Make and model: Agusta AW139
- Aircraft serial: 41202
- System (JASC): 2612 · Fire Detection
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF AT 40KTS NR 2 ENG FIRE LIGHT & AUDIO CAME ON.  CONTINUED CRITICAL PHASE OF FLIGHT, TAKE OFF.  BY VY 75KTS ENG FIRE LIGHT & AUDIO HAD GONE OUT.  ACFT RETURNED WITHOUT FURTHER INCIDENT OR INDICATION.
